# SDR CA130531001

- Difficulty date: May 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,871 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Mislocated
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B CHECK THE AILERON CABLE SYSTEM WAS MODIFIED AS PER REF/A/. FOLLOWING THE AIRFRAME VISIT, CABLE CONTACT WAS NOTED ON THE GROMMET AT THE WHEEL WELL, THE CABLE ORIENTATION WAS ALSO FOUND ROTATED APPROXIMATELY 90DEGREES FROM THE SB ILLUSTRATION. FOLLOWING DISCUSSION WITH ENGINEERING THE AIRCRAFT WAS ROUTED FOR FURTHER INVESTIGATION.   MAINTENANCE AND ENGINEERING CONFIRMED THAT THE CABLES WERE CONTACTING THE GROMMET AND WERE ROTATED BY APPROXIMATELY 90DEGREES AT THE WHEEL WELL BULKHEAD. FURTHER INVESTIGATION FOUND THE CABLES TO BE INSTALLED ON THE WRONG PULLEY AT RIB 8, THIS INCORRECT INSTALLATION RESULTED IN THE CABLE ROTATION AT THE WHEEL WELL BULKHEAD AND A REDUCED CLEARANCE BETWEEN THE CABLES OUTBOARD OF RIB 8. THE REDUCED CLEARANCE WAS A RESULT OF THE INDUCED CABLE TWIST OUTBOARD OF RIB 8. SINCE THE INCORRECT INSTALLATION DID NOT EXPLICITLY DEVIATE FROM THE SB AND THE GROMMET CONTACT WAS COVERED BY REF/B/A PP WAS ISSUED TO DEFER THE CABLE POSITIONING RECTIFICATION.   RECTIFICATION THE AIRCRAFT WAS IN STATION YESTERDAY ON CDT TO RECTIFY THE DEFECT. THE CABLES WERE MOVED TO THE APPROPRIATE PULLEY BY REMOVING THE PANEL SHOWN IN REF/C/. THE AMES WERE ABLE TO SWITCH THE CABLE BETWEEN THE PULLEYS BY REMOVING THE CABLE GUARD AND MOVING THE CABLES BY HAND, SPLITTING THE CABLES OR REDUCING THE CABLE TENSION IS NOT REQUIRED, MOVING THE CABLES REQUIRED 4-8HRS INSTEAD OF 48HRS IF THE CABLE ARE SPLIT AS PREVIOUSLY PREDICTED.  SWITCHING THE CABLES TO THE CORRECT PULLEYS AT RIB 8 RESULTED IN MOVING THE CABLE TWIST INBOARD OF RIB 8, WHICH PROVIDED THE REQUIRED CLEARANCE AT THE WHEEL WELL BULKHEAD GROMMET AND IMPROVED THE CLEARANCE BETWEEN THE CABLES OUTBOARD OF RIB 8.
